# SDR FDEA202405170680

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 98,006 hours, 23,890 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Failed
- Location: Nr 3 Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOS - HYDRAULIC SYS 3 FAILURE PASSING DURING CLIMB OUT.  RESERVOIR LEVEL DEPLETED TO ZERO.  FOUND SLAT SYSTEM HYDRAULIC LINE LEAKING FLUID.  MADE A CUT APROX 3 FT INBOARD AND 3 FT OTBD  FROM CENTER OF PYLON. INSTALLED 6 FT LONG FLEX LINE MADE OF THREE 2 FT LONG FLEX LINES UNIONED TOGETHER AND RINGLOKED TO THE 2 CUT ENDS OF THE RIGID LINE TO THE FLEX LINE. NR 3 HYDRAULIC SYSTEM NEEDS TO BE SERVICED AND SYSTEM NEEDS OPS AND LEAK CHECK. REFERENCE AMM 20-10-01-2.
